- -

Nilpotent matrices and the minus partial order

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nilpotent matrices and the minus partial order

Show simple item record

Files in this item

dc.contributor.author Gareis, María Inés es_ES
dc.contributor.author Lattanzi, Marina es_ES
dc.contributor.author Thome, Néstor es_ES
dc.date.accessioned 2018-09-17T07:22:08Z
dc.date.available 2018-09-17T07:22:08Z
dc.date.issued 2017 es_ES
dc.identifier.issn 1607-3606 es_ES
dc.identifier.uri http://hdl.handle.net/10251/107384
dc.description.abstract [EN] In this paper, {1}-inverses of a nilpotent matrix as well as matrices above a given nilpotent matrix under the minus partial order are characterized. es_ES
dc.description.sponsorship This paper was partially supported by Universidad Nacional de La Pampa, Facultad de Ingenieria (Grant Resol. No 155/14). The third author was partially supported by Ministerio de Economia y Competitividad of Spain (Grant number DGI MTM2013-43678-P and Grant Red de Excelencia MTM2015-68805-REDT).
dc.language Inglés es_ES
dc.publisher Informa UK (National Inquiry Services Center) es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2013-43678-P/ES/ANALISIS DE MODELOS MATEMATICOS CON COEFICIENTES MATRICIALES: FUNDAMENTOS TEORICOS Y APLICACIONES/ es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2015-68805-REDT/ES/RED TEMATICA DE ALGEBRA LINEAL, ANALISIS MATRICIAL Y APLICACIONES/ es_ES
dc.relation UNLPam/Resolución 155/14 es_ES
dc.relation.ispartof Quaestiones Mathematicae es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject 15A09 es_ES
dc.subject 06A06 es_ES
dc.subject Generalized inverse es_ES
dc.subject Minus partial order es_ES
dc.subject Nilpotent matrix es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Nilpotent matrices and the minus partial order es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.2989/16073606.2017.1300612 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Gareis, MI.; Lattanzi, M.; Thome, N. (2017). Nilpotent matrices and the minus partial order. Quaestiones Mathematicae. 40(4):519-525. https://doi.org/10.2989/16073606.2017.1300612 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.2989/16073606.2017.1300612 es_ES
dc.description.upvformatpinicio 519 es_ES
dc.description.upvformatpfin 525 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 40 es_ES
dc.description.issue 4 es_ES
dc.relation.pasarela S\333659 es_ES
dc.contributor.funder Universidad Nacional de La Pampa, Argentina es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record